# SDR C2XA07IA052

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,014 hours, 18,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1627
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 11,582 hours, 9,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

IAH - FLIGHT 2811, THE CREW REPORTED A BAGGAGE SMOKE INDICATION IN FLIGHT. THE CREW DISCHARGED BOTH BAGGAGE FIRE BOTTLES, AND RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
